# SDR 98ZZZX3985

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DEN - FLT 699 - SMOKEY HAZE WITH OIL SMELL IN FORWARD GALLEY AND CABIN.  PERFORMED PACK BURN OUT.  RAN ALL ENGINES AND APU.  NO FURTHER SMELL NOTED.
